# SDR DHL2000803119

- Difficulty date: January 14, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE FILLET DETERIOATED AT FS 660.00 NEAR L-22 RT.  REMOVED DETERIOATED FILLET AND REBUILT FILLET ALCLAD 2024-T3 0.032 IAW SRM 53-2-0.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8 PAGE 12.  INSTALLED FILLET IAW SRM 53-2-0.
